MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 40MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 40MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a revision procedure of non zimmer biomet products, the g7 acetabular screw snapped while being inserted.The tip of the broken screw remained in the patient's pelvis.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 SCREW 6.5MM X 40MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11334917
Report Number0001825034-2021-00504
Device Sequence Number11700833
Product Code PBI
UDI-Device Identifier00880304527492
UDI-Public(01)00880304527492
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010001001
Device Lot Number6126762
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;